# SDR UALA2011093005300

- Difficulty date: September 30, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 60,308 hours, 8,755 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011401
- Part serial: 97111097
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF ALTITUDE CALLOUTS (MODE 6) FUNCTION.  ADVISORY  REF SAME FLT 5 CMC MESSAGES, CHECKED MAT SHOW ACTIVE PER FIM 34-46 TASK 803, RESET CB, MAT GPWS SYS TEST FAILED, REPLACED CPM-GG (M010) L AIMS, IAW MM.  TEST PASSED.  ALL MESSAGES CLEARED.
